# SDR AALA202402054717

- Difficulty date: February 3, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 62,242 hours, 26,271 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Misaligned
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS GIRT BAR ON R1 DOOR DIFFICULT TO STOW WHEN DISARMED. REMOVED R1 DOOR SLIDE AND COVER ASSEMBLY, RESET SLIDE INSIDE COVER ASSEMBLY, REINSTALLED ASSEMBLY.
